Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 61, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Apr 13, 2014, 5:09 PM CDT for Bates County, Missouri; Linn County, Kansas. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2014, 5:09 PM CDT (22:09 UTC)
- Expired
- Apr 13, 2014, 6:00 PM CDT
- In force
- 51 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Linn County, KS, Bates County, MO
The radar
The Pleasant Hill radar (KEAX), 80 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 5:30 PM CDT | TSTM WND DMG | Rich Hill, MO | IN RICH HILL, SEMI FLIPPED OVER AND POWER POLE DOWN. |
| Apr 13, 5:40 PM CDT | HAIL 0.75 | 4 E Butler, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 12:02 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.2 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 381 J/kg
- Mixed-layer CIN
- -335 J/kg
- Mixed-layer LCL
- 883 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 367 m²/s²
- 0-3 km storm-relative helicity
- 378 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
086
WUUS53 KEAX 132209
SVREAX
KSC107-MOC013-132300-
/O.NEW.KEAX.SV.W.0061.140413T2209Z-140413T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
509 PM CDT SUN APR 13 2014
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN LINN COUNTY IN EAST CENTRAL KANSAS...
WESTERN BATES COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 600 PM CDT
* AT 504 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTH OF LA CYGNE TO PRESCOTT...AND MOVING
EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PLEASANTON...RICH HILL...ADRIAN...BUTLER...PRESCOTT...HUME...
WORLAND...AMORET...AMSTERDAM...FOSTER AND PASSAIC.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3804 9424 3805 9426 3806 9461 3803 9462
3804 9481 3836 9478 3844 9426 3804 9419
3804 9420 3805 9421 3804 9421 3802 9424
TIME...MOT...LOC 2209Z 266DEG 35KT 3828 9472 3808 9472
HAIL...1.00IN
WIND...60MPH
$$
BLAIR2 follow-up statements
383
WWUS53 KEAX 132224
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
524 PM CDT SUN APR 13 2014
KSC107-132234-
/O.CAN.KEAX.SV.W.0061.000000T0000Z-140413T2300Z/
LINN KS-
524 PM CDT SUN APR 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LINN COUNTY IN EAST
CENTRAL KANSAS IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3804 9424 3805 9426 3806 9461 3838 9461
3844 9426 3804 9419 3805 9421 3804 9421
3802 9424
TIME...MOT...LOC 2224Z 266DEG 36KT 3829 9452 3809 9452
$$
MOC013-132300-
/O.CON.KEAX.SV.W.0061.000000T0000Z-140413T2300Z/
BATES MO-
524 PM CDT SUN APR 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN BATES
COUNTY UNTIL 600 PM CDT...
AT 522 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES WEST OF BUTLER TO HUME...AND MOVING EAST AT
40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
RICH HILL...ADRIAN...BUTLER AND PASSAIC.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3804 9424 3805 9426 3806 9461 3838 9461
3844 9426 3804 9419 3805 9421 3804 9421
3802 9424
TIME...MOT...LOC 2224Z 266DEG 36KT 3829 9452 3809 9452
HAIL...1.00IN
WIND...60MPH
$$
BLAIR580
WWUS53 KEAX 132244
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
544 PM CDT SUN APR 13 2014
MOC013-132300-
/O.CON.KEAX.SV.W.0061.000000T0000Z-140413T2300Z/
BATES MO-
544 PM CDT SUN APR 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL BATES
COUNTY UNTIL 600 PM CDT...
AT 541 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF ADRIAN TO 6 MILES NORTHEAST OF
RICH HILL...AND MOVING EAST AT 45 MPH.
AT 530 PM...LOCAL LAW ENFORCEMENT REPORTED STRAIGHT LINE WIND DAMAGE
IN RICH HILL.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF CENTRAL BATES COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3804 9424 3805 9426 3805 9442 3841 9441
3844 9426 3804 9419 3805 9421 3804 9421
3802 9424
TIME...MOT...LOC 2243Z 257DEG 39KT 3835 9424 3815 9424
HAIL...1.00IN
WIND...60MPH
$$
BLAIRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 4:47 PM CDT, 22 minutes earlier.
Area forecast discussion, Apr 13, 4:47 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
447 PM CDT Sun Apr 13 2014
.DISCUSSION...
Issued at 447 PM CDT SUN APR 13 2014
Overview...
Ongoing strong/severe weather associated with developing squall-line
is one of several weather concerns. In addition, a second upper
system further upstream will move through the Central/Southern
Plains later tonight/Monday and bring threat for some minor snow
accumulations. A third concern will be a hard freeze late Monday
night/Tuesday morning and a final forecast challenge will another
system which could bring not only rain on Thursday but it could mix
with snow Thursday night.
Tonight...
Developing squall-line from northwest MO into central OK is expected
to accelerate eastward this evening as an upper trough rotates
northeast through KS and enhances the upper level diffluence. Latest
HRRR and other short-range convective allowing models suggest this
line of strong/severe convection should exit the eastern CWA by 01z.
Combination of moderate instability and a nearly unidirectional
vertical wind profile will support this squall-line while the 0-3km
bulk shear of 25kt and clockwise hodograph in the lowest 1-2
kilometers will be able to support brief meso-circulations along
the squall-line. Damaging winds and large hail will be the primary
severe threats while precipitable water values nearing 3 standard
deviations above average and training of individual cells within the
southern flank of bowing segments will result in short duration but
very heavy rainfall.
Should see an hour or two of post-frontal stratiform rain and
embedded convection before the rain moves out. Wrap around
deformation zone rain is expected to lift northeast through northern
MO this evening while the southwestern CWA could be dry until late
tonight. Strong cold air advection could cool the column
sufficiently across northwest MO to allow for minor snow
accumulations late tonight. In addition, sub-freezing temperatures
are likely for several hours over far northwest MO and extreme
northeast KS.
Monday/Monday night...
A very raw and blustery day anticipated with snow now being
introduced. Temperatures will likely struggle to reach 40, which is
around 25 degrees below average.
Strong/gusty northerly winds will funnel very cold air in behind the
cold front which will spread through the CWA overnight. A second
deeper upper system will track east out of the Central Rockies
tonight and through KS/Southern Plains on Monday. The NAM has been
advertising accumulating snow for several days and the last couple
runs of the GFS and ECWMF have jumped on the bandwagon. We've been
trending colder for the past couple of days and the column looks to
be cold enough now to support minor snow accumulations for west
central MO and adjacent east central KS during the morning hours.
Believe temperatures will warmer enough by afternoon to change to a
rain/snow mix.
Passage of the upper trough Monday night will result in strong
sinking motion and clearing as a surface ridge moves in. A hard
freeze with overnight lows in the mid to upper 20s will require
another headline, possibly being issued during the midnight shift.
Tuesday/Wednesday...
A rather quick transition from northwest to nearly zonal flow will
allow for a modest warm-up with highs reaching the lower 60s by
Wednesday.
Thursday-Sunday...
The next storm system will likely move into the central U.S. by
Thursday. There is considerable differences between the GFS and
ECMWF solutions with the GFS depicting an anomalous deep and closed
upper system. GFS solution suggests potential for minor snow
accumulations. However, due to the degree of uncertainty will not
mention any accumulation but go with a rain/snow mix.
Next Weekend...
Low amplitude upper ridging moves in for Saturday drying things out
but both the ECMWF and GFS spread warm air advection precipitation
into the region. For now will use low PoPs.
&&
.AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon)
Issued at 1247 PM CDT SUN APR 13 2014
Very messy afternoon with scattered convection early this afternoon
from extreme eastern KS across northern and central MO before a line
of strong/isolated severe storms moves from west to east this
afternoon. This line should affect the terminals before 22z with MVFR
cigs. Winds will switch abruptly to the north and remain strong and
gusty with the passage of the front. Post-frontal rain and embedded
thunderstorms will linger for a couple of hours after frontal
passage.
An area of wrap around rain and drizzle likely to move in later this
evening. Temperatures should be cold enough for a rain/snow mix after
midnight over far northwest MO. Another system moves in from the west
on Monday with the entire column cooling well below zero such that
snow is expected over east central KS/west central MO. Could see
minor accumulations on grassy surfaces.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FREEZE WARNING from 4 AM to 10 AM CDT Monday FOR KSZ025-102.
MO...FREEZE WARNING from 4 AM to 10 AM CDT Monday FOR MOZ001>003-011-
012.
&&
DISCUSSION...MJ
AVIATION...MJHazardous weather outlook, Apr 13, 6:25 AM CDT, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 625 AM CDT SUN APR 13 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-141130- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 625 AM CDT SUN APR 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE STORMS ARE EXPECTED THIS AFTERNOON AND THIS EVENING ALONG AND SOUTH OF A LINE FROM KANSAS CITY TO CHILLICOTHE TO MACON MISSOURI. THE PRIMARY THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. WIDESPREAD HEAVY RAIN IS ALSO ANTICIPATED. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY UNSEASONABLY COLD TEMPERATURES ARE EXPECTED TUESDAY MORNING ACROSS THE REGION. LOWS WILL BE IN THE MID TO UPPER 20S...WHICH MAY DAMAGE SENSITIVE VEGETATION. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
In the hours before
Local storm report, Apr 13, 4:24 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
424 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM HAIL SHAWNEE 39.02N 94.80W
04/13/2014 E0.88 INCH JOHNSON KS PUBLIC
VIA SOCIAL MEDIA
&&
APIETRYCLocal storm report, Apr 13, 4:42 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
442 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL BELTON 38.82N 94.53W
04/13/2014 M1.00 INCH CASS MO AMATEUR RADIO
&&
APIETRYCLocal storm report, Apr 13, 4:54 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
454 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM HAIL BELTON 38.82N 94.53W
04/13/2014 M0.88 INCH CASS MO AMATEUR RADIO
ALSO WINDS TO 50 MPH
&&
APIETRYCSpecial weather statement, Apr 13, 4:57 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
457 PM CDT SUN APR 13 2014
MOZ037-038-044-132230-
JACKSON MO-JOHNSON MO-LAFAYETTE MO-
457 PM CDT SUN APR 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LAFAYETTE...NORTHERN
JOHNSON AND EASTERN JACKSON COUNTIES IN WEST CENTRAL MISSOURI UNTIL
530 PM CDT...
AT 455 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OAK GROVE...MOVING EAST AT 50 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
ODESSA...HIGGINSVILLE...MAYVIEW...LAKE LAFAYETTE...FAYETTEVILLE AND
AULLVILLE.
THIS WILL IMPACT
I-70 BETWEEN MILE MARKERS 27 AND 55.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3914 9371 3894 9359 3883 9376 3894 9417
3909 9415
TIME...MOT...LOC 2158Z 286DEG 44KT 3901 9400
LEIGHTONLocal storm report, Apr 13, 4:58 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
458 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL BLUE SPRINGS 39.02N 94.28W
04/13/2014 M0.75 INCH JACKSON MO AMATEUR RADIO
WINDS ESTIMATED AT 50 MPH TOO.
&&
APIETRYCLocal storm report, Apr 13, 5:01 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
501 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG CAMERON 39.74N 94.24W
04/13/2014 DEKALB MO EMERGENCY MNGR
*** 2 INJ *** DAMAGED ROOF BLEW INTO AN APARTMENT COMPLEX
BREAKING THE WINDOW AND CAUSING 2 INJURIES. REPORT OF
POWER POLE DOWN AND POWER OUTAGE FROM BROKEN TREE LIMBS.
&&
PMURRAYThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 8:36 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Atchison, Holt, Nodaway | 39 min |
| Apr 12, 9:15 PM CDT | Special Weather Statement | EAX | Nodaway | 45 min |
| Apr 12, 9:21 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Nodaway, Worth | 39 min |
| Apr 12, 9:51 PM CDT | Special Weather Statement | EAX | Platte | 39 min |
| Apr 12, 10:24 PM CDT | Special Weather Statement | EAX | Platte | 51 min |
| Apr 12, 10:53 PM CDT | Special Weather Statement | EAX | Buchanan, Clinton | 52 min |
| Apr 13, 2:18 AM CDT | Special Weather Statement | EAX | Jackson | 27 min |
| Apr 13, 2:29 AM CDT | Special Weather Statement | EAX | Lafayette | 31 min |
| Apr 13, 2:57 AM CDT | Severe Thunderstorm Warning | EAX | Lafayette | 33 min |
| Apr 13, 3:25 AM CDT | Severe Thunderstorm Warning | EAX | Lafayette, Saline | 50 min |
| Apr 13, 4:06 AM CDT | Special Weather Statement | EAX | Howard | 39 min |
| Apr 13, 4:26 AM CDT | Severe Thunderstorm Warning | EAX | Howard | 34 min |
| Apr 13, 5:03 AM CDT | Special Weather Statement | EAX | Boone | 12 min |
| Apr 13, 6:27 AM CDT | Severe Thunderstorm Warning | EAX | Chariton, Randolph | 33 min |
| Apr 13, 6:49 AM CDT | Severe Thunderstorm Warning | EAX | Randolph | 26 min |
| Apr 13, 7:10 AM CDT | Special Weather Statement | EAX | Macon | 50 min |
| Apr 13, 3:08 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 37 min |
| Apr 13, 3:42 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clay, Clinton, Platte | 48 min |
| Apr 13, 4:12 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clinton, Daviess, DeKalb | 33 min |
| Apr 13, 4:19 PM CDT | Areal Flood Advisory | EAX | Jackson | 3 hr |
| Apr 13, 4:23 PM CDT | Freeze Warning | EAX | Adair, Andrew, Atchison, Bates, Buchanan, Caldwell and 31 more | 200 days |
| Apr 13, 4:33 PM CDT | Severe Thunderstorm Warning | EAX | Cass | 27 min |
| Apr 13, 4:57 PM CDT | Special Weather Statement | EAX | Lafayette | 33 min |
| Apr 13, 5:28 PM CDT | Special Weather Statement | EAX | Linn, Sullivan | 32 min |
| Apr 13, 5:40 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Henry | 50 min |
| Apr 13, 6:03 PM CDT | Special Weather Statement | EAX | Adair, Chariton, Macon | 42 min |
| Apr 13, 6:07 PM CDT | Special Weather Statement | EAX | Saline | 23 min |
| Apr 12, 8:38 PM CDT | Special Weather Statement | EAX | Doniphan | 52 min |
| Apr 12, 9:26 PM CDT | Special Weather Statement | EAX | Atchison | 49 min |
| Apr 13, 3:58 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Leavenworth, Wyandotte | 32 min |
| Apr 13, 4:35 PM CDT | Severe Thunderstorm Warning | EAX | Linn | 40 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.